Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 3, Pages 403–413 (Mi zvmmf4427)  

The realization of the matrix double sweep method for problems of line flooding

M. G. Alishayev, G. O. Khazamov


Full text: PDF file (1385 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 44–51

Bibliographic databases:

UDC: 519.6:532
MSC: Primary 76T99; Secondary 76M99
Received: 22.04.1982
Revised: 13.01.1983

Citation: M. G. Alishayev, G. O. Khazamov, “The realization of the matrix double sweep method for problems of line flooding”, Zh. Vychisl. Mat. Mat. Fiz., 24:3 (1984), 403–413; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 44–51

Citation in format AMSBIB
\Bibitem{AliKha84}
\by M.~G.~Alishayev, G.~O.~Khazamov
\paper The realization of the matrix double sweep method for problems of line flooding
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 3
\pages 403--413
\mathnet{http://mi.mathnet.ru/zvmmf4427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741323}
\zmath{https://zbmath.org/?q=an:0552.76081}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 44--51
\crossref{https://doi.org/10.1016/0041-5553(84)90082-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4427
  • http://mi.mathnet.ru/eng/zvmmf/v24/i3/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:644
    Full text:340
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021